# SDR SIMA201027004

- Difficulty date: September 27, 2010
- Submitted: September 27, 2010
- Operation: Air carrier
- Aircraft: N696AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500874
- Aircraft time: 14,897 hours, 12,739 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Part number: M390291248
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE EMERGENCY FLOOR PROXIMITY LIGHT NUMBER 4 HAS A BROKEN WIRE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  INSTALLED NEW SOCKET ON FLOOR PROXIMITY LIGHT NR 4 IAW EMB SWP 20-50-01.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
